MathSciNet Relay Station
MathSciNet bibliographic data
MR1894480 (2003g:30058) 30D55 (30D40 30H05 46E15 47A15)
Aleman, Alexandru; Richter, Stefan; Sundberg, Carl The majorization function and the index of invariant subspaces in the Bergman spaces. J. Anal. Math. 86 (2002), 139–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement